Journal article icon

Journal article

On the KŁR conjecture in random graphs

Abstract:

The KŁR conjecture of Kohayakawa, Łuczak, and Rödl is a statement that allows one to prove that asymptotically almost surely all subgraphs of the random graph Gn,p, for sufficiently large p := p(n), satisfy an embedding lemma which complements the sparse regularity lemma of Kohayakawa and Rödl. We prove a variant of this conjecture which is sufficient for most known applications to random graphs. In particular, our result implies a numb...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11856-014-1120-1

Authors


More by this author
Department:
Wadham College
Gowers, WT More by this author
Samotij, W More by this author
Schacht, M More by this author
Publisher:
Springer Verlag (Germany) Publisher's website
Journal:
Israel Journal of Mathematics Journal website
Volume:
203
Issue:
1
Pages:
535-580
Publication date:
2015-03-21
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Pubs id:
pubs:500285
URN:
uri:94a0e707-1740-4af5-a1c4-0e1c200dcd2d
UUID:
uuid:94a0e707-1740-4af5-a1c4-0e1c200dcd2d
Local pid:
pubs:500285
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP